# SDR F06047

- Difficulty date: March 19, 2006
- Submitted: March 22, 2006
- Operation: Air carrier
- Aircraft: N841MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145448
- Aircraft time: 11,182 hours, 10,547 cycles
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A FALSE CARGO SMOKE WARNING AND FALSE APU WARNING.  MAINTENANCE COULD NOT DUPLICATE.
